MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CURAD,BANDAGES,ASST,320CT/BX-CASE

Medline Industries, LP MEDLINE; CURAD,BANDAGES,ASST,320CT/BX-CASE
Catalog Number CURCC320BC
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Codes Bruise/Contusion (1754); Erythema (1840)
Date of Event 09/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "i purchased this bulk pack and used a bandage which caused severe bruising to my arm after being on small cut for less than 8 hours" and "the adhesive was so strong that it created a bruise 10 times the original cut and i used a small bandage maybe 3/4\" x 3\".".
 
Additional Manufacturer Narrative
A complaint was received related to aggressive adhesion from bandages; the customer reported the adhesive was so strong that it created a bruise 10 times the original cut, and bruising and redness could be seen on the skin where the bandage was applied.The provided photos were reviewed, the vendor was notified of the issue, trend analysis was performed by reviewing the past two years of complaint data, and the vendor reviewed the production process, relevant records, and retained samples from the product lot.Based on the information provided and the results of the investigation, medline was not able to confirm the reported issue or that the product failed to meet specifications, and no root cause was identified.The coa was reviewed and it was determined that the product lot met all technical requirements including adhesive strength; complaints are monitored via the trend analysis procedure.There were no reports of death, serious injury, medical intervention, or follow up care.This is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CURAD,BANDAGES,ASST,320CT/BX-CASE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
namirah khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50852590
Report Number1417592-2026-47255
Device Sequence Number9651871
Product Code KGX
UDI-Device Identifier00888277362966
UDI-Public00888277362966
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCURCC320BC
Device Lot Number240905
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale